# SDR ASAA2015010210129

- Difficulty date: January 2, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 6,896 hours, 2,205 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C6003
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 1,377 hours, 442 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELECTRIC LIGHT ILLUMINATED ON APU START TIME FOR MORNING LAUNCH FAULT WAS AUX BATTERY CHARGER INOPERATIVE AND WAS RESET.  ACFT GROUNDED.  FAULT RESET NORMAL. OPS NORMAL IAW MM 24-31-31-710-801.  CHECKED WIRE FROM D652 PIN 8 AT ELECT METERS P5-13 TO D10342 AUX BATTERY CHARGER FOR CONTINUITY & SHORTS IAW ENGINEERING.  NO FAULTS FOUND.  REF WDM 24-31-12.  RECONNECTED D652. REMOVED AUX BATTERY CHARGER IAW MM 24-31-31.  INSTALLED ROBBED AUX BATTERY CHARGER IAW MM 24-31-31-400-801.  OPS NORMAL IAW MM 24-31-31-710-801.
